# SDR SWAA2016050951657

- Difficulty date: April 12, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 68,952 hours, 55,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65528748
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WEB CRACKED AT BS 947 FWD LOWER CORNER OF AFT ENTRY DOOR, UPPER HINGE FITTING.  R & R WEB IAW DWG & SRM.
